I was on my first round of clomid last month.. my cycle came 14 days last and was really off first d. Was very very ligth and just pink.. sorry if this id TMI.... 2nd day it was brown and thick like with a lot of MC. 3rd day was the same as the 2nd but a little pinky red color still thick.. and last day was very ligth and just a little pink. I had no craps which is not normal and it wad only 4 day.. my bleeding in most cycles last 12-14 days before it stops and it is always very very painful ... what is going on. I am lost.
Clomid can cause changes in your cycle. Given the drastic change with what your normal cycle is compared to this month, you should follow-up with your doctor or call about this cycle, preferable before you start another round of clomid. You doctor can evaluate if the dosage of clomid is right for you, or if you need additional medication with it such as progesterone supplements.
Wishing you the best of luck!
You're welcome! You can also ask your doctor about femara. It works similarly as clomid, but some women have better results with it than clomid. It may also be a dosage change by your doctor. Also make sure you have a 21 day progesterone blood test when you are taking clomid. It will confirm that you are on the correct dosage and also alerts the doctor if you need additional medication such as progesterone. If your progesterone is not in the right range, it can reduce your chances of successful fertilization and cause irregularity in your cycles.
They should repeat your husband's test. My husband's first test did not come back great the first time and was better the second time. He should be seeing a urologist that specializes in fertility. Sometimes the issues are easily treated. If one of the tubes is blocked, they can fix it surgically. If the counts are low, they can try switching him from briefs to boxers and look at some supplements to improve his count.
I know it's not the news you wanted to hear, but at the same time, it's better to find these kinds of issues out early, before you have gone through more treatments, wondering what's going on. Depending on his count, IUI may be a good option for you, which cleans up the sperm and gives them a head start to the egg. They would likely use clomid again to stimulate ovulation and give you the best chances of conceiving.
I know it's hard. Hang in there and know that there are lots of options and opportunities out there, so don't give up! Our prayers are with you!
Thanks we got the news about his count back in Nov. But I was so hopeful when they put me on clomid... we are having to go with military doctors and its a 1 to 3 month wait for him to redo the test.. he had been calling them snd they will not call us back, so my doc. Said he is just going to get him into see urology.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.